Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 53, NWS Cleveland, OH

May 2, 2025Marion County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 2, 2025, 12:50 PM EDT for Marion County, Ohio. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 12:50 PM EDT (16:50 UTC)
Expired
May 2, 2025, 1:45 PM EDT
In force
55 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Marion County, OH

The radar

The Cincinnati radar (KILN), 136 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

202 
WUUS51 KCLE 021650
SVRCLE
OHC101-021745-
/O.NEW.KCLE.SV.W.0053.250502T1650Z-250502T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1250 PM EDT Fri May 2 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Marion County in north central Ohio...

* Until 145 PM EDT.

* At 1249 PM EDT, a severe thunderstorm was located near West
  Mansfield, or 10 miles south of Kenton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           damage to trees and power lines.

* Locations impacted include...
  Marion, Prospect, La Rue, Morral, Waldo, Caledonia, New
  Bloomington, Green Camp, and State Route 229 at US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 8325 4051 8325 4051 8342 4067 8342
      4070 8310 4070 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 1649Z 260DEG 31KT 4050 8358 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
1 follow-up statement
220 
WWUS51 KCLE 021716
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
116 PM EDT Fri May 2 2025

OHC101-021745-
/O.CON.KCLE.SV.W.0053.000000T0000Z-250502T1745Z/
Marion OH-
116 PM EDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR MARION COUNTY...

At 116 PM EDT, a severe thunderstorm was located near Richwood, or 12
miles southwest of Marion, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Marion, Prospect, La Rue, Waldo, Caledonia, New Bloomington, Green
Camp, and State Route 229 at US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 8325 4051 8325 4051 8342 4063 8342
      4066 8310 4067 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 1716Z 263DEG 30KT 4050 8333 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 10:03 AM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 2, 10:03 AM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1003 AM EDT Fri May 2 2025

.SYNOPSIS...
A cold front will move east across the local area today. Low
pressure will meander across the Ohio Valley over the weekend
and into early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...

10:02 AM EDT Update...

Forecast largely remains valid per latest trends in obs and
model guidance, but based on those trends, increased today's
forecast high temperatures slightly in/near Erie, PA since peeks
of sunshine and a lack of onshore surface flow from ~52F Lake
Erie should allow highs to be near 70F this afternoon. A pre-
cold front surface trough axis should sweep generally SE'ward
through our region early this afternoon through early evening,
while the surface cold front should sweep generally SE'ward
through our region early this evening through about midnight
tonight. Isolated to scattered and organized showers and
thunderstorms are expected to develop along and ahead of the
pre-front surface trough axis and cold front as both lifting
mechanisms release weak to moderate boundary layer CAPE amidst
moderate to strong effective bulk shear near 35 to 45 knots.
Convection initiation should occur between about 11 AM and 2 PM
EDT today in/near our CWA. Severe thunderstorms in the form of
multicells and a few supercells remain a concern, especially
this afternoon through early evening, since peeks of
sunshine/daytime warming are expected to result in appreciable
warm/moist sector boundary layer destabilization. Severe hail
the size of quarters to perhaps golf balls remains a concern
since model soundings (e.g. 06Z/Fri and 12Z/Fri HRRR soundings)
continue to depict sizable MUCAPE in the hail growth zone,
despite weak mid-level lapse rates, and favorable ambient
melting levels near 9kft to 10kft AGL. Straight-line convective
wind damage also remains a concern since diurnal convective
mixing of the boundary layer should yield steep low-level lapse
rates and DCAPE near 500 to 600 J/kg this afternoon through
early evening. Tornadoes are not a concern since unidirectional
low-level vertical wind shear, including limited speed shear,
is expected to limit the magnitude of surface-based ESRH.
Please see discussion below for further details.

Previous Discussion...

Outside of a small chance of a few stray showers and/or
thunderstorms, the weather will generally remain dry for the
start of the near term period before PoPs increase late this
morning into this afternoon as a cold front meanders east across
the local area. Showers and perhaps a few thunderstorms will
likely blossom ahead of the front at around 18Z/2 PM before
slowly moving east and either diminishing in southeastern zones
or exiting just to the southeast of the CWA shortly after 00Z/8
PM this evening. The front will slow or stall in this area as an
upper trough digs into the Mississippi Valley and begins to
cutting off into an upper low in the latter half of the near
term period.

There's still some uncertainty in where showers/storms initiate
this afternoon and how widespread any precip will be, but
currently thinking the highest (likely) PoPs will generally be
along and east of the I-71 corridor where there will be an
opportunity for destabilization through peak diurnal heating.
Given MLCAPE values of at least 1500 J/kg and about 30 knots of
effective bulk shear in this area, a few strong to severe
thunderstorms remain possible ahead of the front this afternoon
into this evening. Damaging wind gusts will be the primary
threat, but instances of large hail and locally heavy rainfall
cannot be ruled out. The area of interest has been highlighted
in a Marginal Risk of severe weather with a Slight Risk scraping
the far southern reaches of the CWA. As of now, it appears that
the best dynamics will remain to the south of the local area.

Rain chances will likely dwindle for a few hours after 00Z
tonight before moisture surges into the region ahead of a
surface low developing over the Ohio/Tennessee valleys
overnight. Showers will likely overspread the majority of the
CWA through Saturday as the low churns over the Ohio Valley
with the highest rain chances once again expected along and east
of the I-71 corridor. There will probably be a narrow corridor
of instability across southeastern zones during peak heating
Saturday so have maintained a slight chance of thunder. Periods
of moderate rain are possible Saturday morning and afternoon,
however QPF values across most of the area will likely be about
half an inch or less with locally higher amounts possible in
southern zones. The flooding risk remains relatively low, but
there may be some ponding and perhaps some nuisance flooding in
locations that receive multiple rounds of rain.

Today's highs will reach the upper 60s to lower 70s with
tonight's lows falling into the upper 40s to low to mid 50s.
Temps will be much cooler on Saturday with highs in the 50s
expected areawide. Northeast winds off of Lake Erie will likely
result in slightly cooler temperatures across portions of
north-central/northwestern Ohio.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Cut-off low remains over the Mid-Mississippi and Ohio River Valleys,
remaining there through the short term period. At the surface, low
pressure moves into the Ohio Valley Saturday night and Sunday,
becoming occluded/collocated with the upper-low as it retrogrades
backwards Sunday night into Monday. Deep moisture will linger into
Saturday night and Sunday, which is when there may be more persistent
periods of rain showers. The upper low weakens a bit on Monday, with
showers expected to be more scattered, and cloudy conditions
Saturday through Sunday night, giving way to a bit more sun (i.e.
partly sunny) on Monday. Monday afternoon could present with a
sneaky low end severe weather threat for the eastern half our
forecast with the mean ensemble guidance showing about 500-750 J/kg
MUCAPE and 30-40 knots of deep layer shear. Certainly a more unique
set up due to the upper low and subsequent south to southeast shear
vector.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
Upper low overhead on Tuesday should depart to the east Tuesday
night with surface high pressure building in on Wednesday and
Thursday. Scattered showers will be possible on Tuesday, and should
be dry outside of that, unless the upper-low is slower than
expected, then there could be a few more showers Wednesday
afternoon. Temperatures will near climatological normals with highs
in the 60s.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Mixed bag of VFR and pockets of IFR cigs are present across the
area as of ~11Z. Periods of MVFR ceilings are expected through
the TAF period, although ceilings will likely be VFR across
most of the area later this morning into this afternoon and
again this evening into tonight. Shower and thunderstorm chances
increase ahead of an approaching cold front this afternoon into
early this evening with the best chance of precip east of
KTOL/KFDY. Any showers/storms could produce non-VFR cigs/vsbys
and briefly erratic and gusty winds. With that being said,
there's still some uncertainty in the placement and coverage of
storms so have opted for prevailing -SHRA with PROB30 groups for
TSRA at eastern terminals between roughly 18Z and 00Z. This
activity will exit to the southeast near or shortly after 00Z
and expect a brief period of dry weather before the next round
of rain (and non-VFR cigs/vsbys) lifts into the region from 03Z
onward.

Winds will be out of the southwest at around 6 to 12 knots this
morning before increasing by this afternoon. Periodic gusts to
20 to 25 knots are likely during peak diurnal mixing this
afternoon. The passage of the low/cold front will allow winds to
shift to the west by early evening with northeast winds 10
knots or less anticipated from 06Z onward.

Outlook...Non-VFR possible in periodic showers and
thunderstorms Saturday through Tuesday, particularly in the
afternoon and evening hours.

&&

.MARINE...
A cold front settles south of Lake Erie today, with southwest to
west flow today quickly becoming northeast tonight and through the
weekend as low pressure moves northeast into the Ohio Valley.
Northeast flow generally expected to be in the 15-20 knot range,
with speeds possibly reaching the 25-30 knots range at times
Saturday through Sunday night. It's expected a small craft advisory
will be needed, although start/end time is a little uncertain at
this time. Best wave/wind potential is expected to be in the western
and central basin of Lake Erie. Northeast flow should continue on
Monday, though winds/waves should improve

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...15
NEAR TERM...Jaszka/15
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...15
MARINE...Saunders
Hazardous weather outlook, May 2, 4:00 AM EDT, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
400 AM EDT Fri May 2 2025

LEZ142>145-162>165-OHZ003-006>009-017-018-030800-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
400 AM EDT Fri May 2 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-146>149-166>169-OHZ010>014-019>023-027>033-036>038-047-089-
PAZ001>003-030800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on-
the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-
Northern Erie-Southern Erie-
400 AM EDT Fri May 2 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms are likely ahead of a cold front this
afternoon into this evening. A few storms may be strong to severe,
primarily along and east of the I-71 corridor. Damaging wind gusts
will be the main hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 2, 9:36 AM EDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
936 AM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Tstm Wnd Dmg     3 NW Perry Heights      40.82N 81.50W
05/01/2025                   Stark              OH   Trained Spotter

            Delayed report of 18 foot long branch down,
            a foot in diameter. Time estimated by radar.

&&
Special weather statement, May 2, 12:13 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1213 PM EDT Fri May 2 2025

OHZ008-018-021700-
Seneca OH-Sandusky OH-
1213 PM EDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SENECA AND EASTERN
SANDUSKY COUNTIES THROUGH 100 PM EDT...

At 1212 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Fostoria, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs, New
Riegel, Ballville, Bettsville, Burgoon, Flat Rock, Bascom, Kansas,
Whites Landing, Vickery, and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4119 8342 4143 8302 4145 8297 4142 8294
      4142 8292 4144 8289 4139 8284 4121 8284
      4099 8339 4100 8342
TIME...MOT...LOC 1612Z 234DEG 30KT 4112 8334

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

13
Special weather statement, May 2, 12:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1236 PM EDT Fri May 2 2025

OHZ027-036-021715-
Wyandot OH-Marion OH-
1236 PM EDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARION AND WYANDOT
COUNTIES THROUGH 115 PM EDT...

At 1236 PM EDT, Doppler radar was tracking a strong thunderstorm near
Forest, or 9 miles northeast of Kenton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Upper Sandusky, Forest, Sycamore, Morral, Marseilles, Nevada,
Wharton, Harpster, and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4087 8351 4099 8324 4099 8311 4070 8311
      4066 8342 4068 8342 4070 8344 4071 8349
      4082 8350 4082 8352
TIME...MOT...LOC 1636Z 245DEG 24KT 4076 8353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13
Special weather statement, May 2, 12:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1250 PM EDT Fri May 2 2025

OHZ018-019-021730-
Seneca OH-Huron OH-
1250 PM EDT Fri May 2 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN HURON AND SENECA COUNTIES
THROUGH 130 PM EDT...

At 1249 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tiffin, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tiffin, Norwalk, Fostoria, Willard, Plymouth, Bloomville, New Riegel,
Monroeville, Attica, North Fairfield, Republic, Flat Rock, and
Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4114 8342 4129 8264 4100 8257 4099 8342
TIME...MOT...LOC 1649Z 258DEG 29KT 4109 8310

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

13

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:47 PM EDTSpecial Weather StatementCLELucas43 min
May 1, 9:04 PM EDTSpecial Marine WarningCLE56 min
May 1, 9:22 PM EDTSpecial Weather StatementCLEHancock, Wood38 min
May 2, 12:13 PM EDTSpecial Weather StatementCLESandusky, Seneca47 min
May 2, 12:36 PM EDTSpecial Weather StatementCLEWyandot39 min
May 2, 12:43 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot47 min
May 2, 12:50 PM EDTSpecial Weather StatementCLESeneca40 min
May 2, 1:01 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca44 min
May 2, 1:20 PM EDTSpecial Marine WarningCLE40 min
May 2, 1:22 PM EDTSpecial Weather StatementCLEOttawa53 min
May 2, 1:28 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain47 min
May 2, 1:38 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow41 min
May 2, 1:51 PM EDTAreal Flood AdvisoryCLECuyahoga, Erie, Huron, Lorain3 hr
May 2, 1:53 PM EDTSpecial Marine WarningCLE99 min
May 2, 1:55 PM EDTTornado WarningCLEMorrow16 min
May 2, 2:10 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland50 min
May 2, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more50 min
May 2, 2:12 PM EDTSevere Thunderstorm WarningCLEMorrow10 min
May 2, 2:18 PM EDTSpecial Weather StatementCLEMarion27 min
May 2, 2:23 PM EDTSpecial Marine WarningCLE97 min
May 2, 2:24 PM EDTAreal Flood AdvisoryCLECuyahoga4 hr
May 2, 2:24 PM EDTSevere Thunderstorm WarningCLEKnox51 min
May 2, 2:37 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull38 min
May 2, 2:45 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne45 min
May 2, 2:48 PM EDTSpecial Weather StatementCLEMorrow42 min
May 2, 3:08 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Portage, Summit, Trumbull52 min
May 2, 3:19 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland41 min
May 2, 3:27 PM EDTAreal Flood AdvisoryCLEGeauga3 hr
May 2, 3:28 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne47 min
May 2, 3:51 PM EDTSpecial Weather StatementCLEStark39 min
May 2, 3:57 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull48 min
May 2, 4:38 PM EDTSpecial Weather StatementCLEKnox52 min
May 2, 7:34 PM EDTSpecial Weather StatementCLESummit41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.